RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 612–615 (Mi mz1871)  

Brief Communications

A four-dimensional analog of Lyapunov's classical stability problem

A. Yu. Kolesov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm1871

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 459–462

Bibliographic databases:

Received: 15.04.1996

Citation: A. Yu. Kolesov, “A four-dimensional analog of Lyapunov's classical stability problem”, Mat. Zametki, 60:4 (1996), 612–615; Math. Notes, 60:4 (1996), 459–462

Citation in format AMSBIB
\Bibitem{Kol96}
\by A.~Yu.~Kolesov
\paper A~four-dimensional analog of Lyapunov's classical stability problem
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 612--615
\mathnet{http://mi.mathnet.ru/mz1871}
\crossref{https://doi.org/10.4213/mzm1871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619400}
\zmath{https://zbmath.org/?q=an:0903.34047}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 459--462
\crossref{https://doi.org/10.1007/BF02305432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400038}


Linking options:
  • http://mi.mathnet.ru/eng/mz1871
  • https://doi.org/10.4213/mzm1871
  • http://mi.mathnet.ru/eng/mz/v60/i4/p612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:76
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020